# SDR REXA2015020400211

- Difficulty date: February 4, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Bent
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 192 INNER FRAME BENT PNL 597BB.  FABRICATED TWO EACH NEW SEAL RETAINERS FOR PNL 597BB IAW SRM 51-40-11-001-001-A01 & SRM 51-24-36-001-001-A01.  REMOVED OLD RETAINERS & INSTALLED NEW ONES IAW SRM 51-42-13-001-001-A01.
